Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Irregular menstruation with clots after taking Oxyelite Pro. Is it serious?

I m getting concerned, I have been taking oxyelite pro for a month and a half now, since I started taking it I had my menstrual cycle for a week then it was gone for a week and came back. When it came back tho I had alot of clotting and it s now been most 2 weeks that I have had it. Could this be because of the weight loss that my body doesn t know how to respond or is it more serious?
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  276
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.

Oxyelite pro is a herbal medicine used as a weight loss remedy.
The irregular and frequent menstruation and clots you have been experiencing can be attributed to uage of Oxyelite pro. Because it is known to cause menstrual irregularities in some women. Even rapid weight loss also causes menstrual abnormalities which mostly presents as delayed periods.

Oxyelite pro acts on free fatty acids and is known to have some effect on female hormone synthesis ( estrogen and progesterone), there by causing irregular and frequent periods.

Please stop taking Oxyelite pro, as continuing the medication might worsen your condition ( atleast in your case). Your periods should become normal with in a month or 2 after stopping oxyelite pro. IF the bleeding is severe then using antifibrinolytics like Tranexamic acid 500mg and/ or Progesterone will help you. You might require to take Oral contraceptive pills to regularise your periods. These are to be used after consulting Gynaecologist.
Meanwhile get your hemoglobin levels checked as you are passing clots. Please take iron rich diet and might have to take oral iron supplementation.

Seek alternate methods of losing weight either in the form of diet modification and physical exercise.

Hope you got the answer you were looking for.
Wish you a speedy recovery.
Dr K. Sai Rajesh
Answered: Tue, 26 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor